Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Addendum and corrigendum to: “High-precision values of the gamma function and of some related coefficients” [Math. Comp. 34 (1980), no. 150, 553–566; MR 81f:65004] by Fransén and S. Wrigge
HTML articles powered by AMS MathViewer

by Arne Fransén PDF
Math. Comp. 37 (1981), 233-235 Request permission


I present corrected values for the Tables IV and V together with an extension of the Tables I-V. I also present an 80D value of my constant F.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65A05, 65D20
  • Retrieve articles in all journals with MSC: 65A05, 65D20
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Math. Comp. 37 (1981), 233-235
  • MSC: Primary 65A05; Secondary 65D20
  • DOI:
  • MathSciNet review: 616377